# SDR AALA20100416TUL13

- Difficulty date: April 16, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 62,240 hours, 22,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON LEADING EDGE OF NUMBER 3 SLAT.  REPAIRED PER AARD 57-43-00-1 AND AARD 57-43-00-3.
